# SDR USAA040225

- Difficulty date: May 6, 2004
- Submitted: June 7, 2004
- Operation: Air carrier
- Aircraft: N702UW
- Make and model: Airbus A319-112
- Aircraft serial: 0896
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: D5347219320000
- Condition: Corroded
- Location: Fuselage
- Part time: 16,155 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEAM, 1.0 INCH X 1.5 INCH X .040 INCH DEEP AREA, CORROSION; LEVEL 2; TASK NR JA-260-53500, FR-Y765, BETWEEN CROSSBEAM C66, C67, Z240.  REMOVED AND REPLACED BEAM IAW SRM.
